# SDR ZZDA2009290

- Difficulty date: October 10, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHTING ROWS 20-24 INOPERATIVE; FOUND DURING SERVICE CHECK.  FOUND SIDEWALL TO 20 RT SEAT E-PATH WIRING BROKEN.  REPAIRED WIRING IAW SWPM 20-10.  E-PATH LIGHTING AT ROW 20-24 CHECKS GOOD IAW MM 33-51.
